RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 4, Pages 386–394 (Mi tvp4944)  

Continuous Generalizations of Chebyshev's Inequality

P. Whittle

Wellington, New Zealand

Full text: PDF file (824 kB)

English version:
Theory of Probability and its Applications, 1958, 3:4, 358–366

Received: 07.05.1958
Language:

Citation: P. Whittle, “Continuous Generalizations of Chebyshev's Inequality”, Teor. Veroyatnost. i Primenen., 3:4 (1958), 386–394; Theory Probab. Appl., 3:4 (1958), 358–366

Citation in format AMSBIB
\Bibitem{Whi58}
\by P.~Whittle
\paper Continuous Generalizations of Chebyshev's Inequality
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 4
\pages 386--394
\mathnet{http://mi.mathnet.ru/tvp4944}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 4
\pages 358--366
\crossref{https://doi.org/10.1137/1103030}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4944
  • http://mi.mathnet.ru/eng/tvp/v3/i4/p386

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:62
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019